# SDR ASMF201506004

- Difficulty date: April 28, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 42,471 hours, 24,041 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: QA07995
- Part serial: RZ28112
- Condition: Failed
- Location: Rt Engine
- Part time: 6,115 hours, 2,777 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAXING, THE RT ENG OIL FILTER BY PASS LIGHT TURNED ON & THE LT ENG CONTROL LIGHT TURNED ON.  PERFORMED BITE TO EEC IAW AMM 73-21-00, SHOWING RT ENG FAILURE CODE 73-31072 & LT ENG FAILURE CODE 73-31321, THE ACFT WAS SENT TO HANGAR & RT ENG MAIN FUEL FILTER & THE FILTER DIFFERENTIAL PRESS SWITCH WERE REPLACED IAW AMM 73-34-01 & AMM 73-21-02 & LT EEC WAS REPLACED IAW FIM 73-22 TASK 803, TESTED CORRECT.
